# SDR UHLA2014111500836

- Difficulty date: November 15, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 28,718 hours, 17,791 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, RIB 11 BETWEEN FRONT SPAR AND MIDDLE SPAR HAS CRACK ON TOP OF RIB NEXT TO THE 5TH RIVET BACK FROM L/E. REMOVED CRACKED FLANGE AND REPLACED  IAW ETD2014-170-096741.
